I've been on Buspar (15MG twice a day) for almost 4 weeks now. The past couple of weeks I have noticed that my memory, especially short term, has become much much more foggy. For example, this has caused me to miss doses because I cannot remember if I took the drug or not. I had a very sharp memory and could recall things in great detail before starting Buspar. Now it feels like I can't remember things that happened five minutes ago. I'm going to my follow up with my doctor in a couple of days and will defiently tell him about this. Has anyone had similar experiences? I have heard that memory problems is a side effect of buspar and is one of the main reasons people come off of it.
USER1524; yES MAKE SURE YOU TALK TO THE DOCTOR ABOUT THE MEMORIE PROBLEMS THIS IS OR CAN BE A PROBLEM BUT IT COULD BE JUST AN ADJUSTMENT IN DOSE BUT PLEASE MAKE SURE YOU POINT THIS OUT TO THE DOCTOR. HERE IS WHAT I FOUND UNDER Buspar dose so see what the doctor says. (((( reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); abnormal muscle movements; chest pain; fainting; fever; irregular heartbeat; loss of coordination;___ memory problems; new or worsening mental, mood, or personality changes (eg, anger, hostility, confusion, depression); seizures; suicidal thoughts or actions; unusual restlessness; vision changes. there it is. Chuck1957 this was off of our site here drugs.com.
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Aug 2017 • 7 answers
Updated 22 Jan 2016 • 1 answer
Updated 30 Aug 2017 • 3 answers
Updated 9 Oct 2018 • 1 answer
Updated 14 Sep 2018 • 3 answers